Gabapentin for MAV

I have had MAV for 4 years and the last 2 years it lasts 24/7. I have been given various medications by consultant, and last week he gave me Gabapentin. I take 100mg at night and must increase by 100 mg each week. So far lightheadedness has not improved but I feel completely exhausted when I wake up. I just want to go back to bed. Does this medication help MAV and do the side effects diminish.

2 Replies

oldestnewest
  • I'm on something similar ( pregabalin ) that has helped dramatically but yes drowsy in the morning to begin with , does wear off .

    Good luck

  • I had gabapentin for chronic facial pain for 3 years. It didn't help me, migraines included. However, I know people who have done well on it.

    The side effects do get less as your body gets used to it. I am on other medication at the moment for something else which makes me feel like I've woken up from a general anaesthetic most mornings, so i can identify with what you're saying!

You may also like...